# SDR CALA2025120111599

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 99,111 hours, 13,953 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT AND CRUISE INTERMITTANT ANTISKID EICAS. AS PER FLIGHT CREW, MESSAGE APPEARED ON CLIMB OUT THEN DISAPPERED UNTIL DESCENT AROUND FL300 AROUND 300 KTS THEN STAYED ON REMAINING OF THE FLIGHT. FOUND ANTISKID/AUTOBRAKE DISPLAYED MAINTENANCE MESSAGE. PERFORMED FIM TASK 32-42 FAULT TREE 823, BITE TEST PASSED AND FAULT NO LONGER ACTIVE.
